MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED; GLENOID SPHERE EXTRACTOR SCREW

TORNIER S.A.S. AEQUALIS REVERSED; GLENOID SPHERE EXTRACTOR SCREW
Catalog Number MWD148
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
The three following instruments are cross threaded and cannot be continued to use.The tip of the glenoid sphere extractor screw (mwd148) broke off inside the wound and it took 1.5 hours to retrieve it.The glenoid sphere extractor screw (mwd148) also became cross threaded in the glenoid sphere extractor 42 mm (mwb218).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED
Common Device Name
GLENOID SPHERE EXTRACTOR SCREW
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key8320595
Report Number3000931034-2019-00026
Device Sequence Number13875882
Product Code HWB
UDI-Device Identifier03700386972010
UDI-Public03700386972010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWD148
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2019
Supplement Date Received by Manufacturer01/12/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;